# SDR USAA051657

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 17,281 hours, 17,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5348004320401
- Condition: Corroded
- Location: Bs 1732
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 1732L AND FR 66 CORROSION.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-41-14; CORROSION LEVEL 1; TASK JA216053500, DEFECT SIZE: .25 X .25 INCH.
